# SDR 2005UALA00164

- Difficulty date: January 16, 2005
- Submitted: March 8, 2005
- Operation: Air carrier
- Aircraft: N513UA
- Make and model: Boeing 757222
- Aircraft serial: 24810
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Aspirator
- Part number: 60461101
- Condition: Distorted
- Location: Escape Slide
- Component: Escape Slide, Aircruisers, D31042205
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ASPIRATOR FLATTENED DURING INSPECTION FOR OVERHAUL. ASPIRATOR MIXING TUBE WAS DISTORTED AT DISCHARGE END.  IT IS SUSPECTED THAT ASPIRATOR HAD BEEN DAMAGED DURING THE LAST PACKING PROCESS.  NO OTHER DAMAGE WAS OBSERVED.  ASPIRATOR WAS REPLACED.
